Top 9 Cold Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

48 Count, Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels

#ad
Amazon Basic Care #ad - Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, cough, fever, sore throat, nasal congestion, and minor aches and pains. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.

Active ingredients: daytime cold & flu nighttime cold & flu relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compares to the active ingredients in Vicks DayQuil Cold & Flu Relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Nighttime cold and flu medicine provides multi-symptom relief of headache, cough, fever, sneezing, sore throat, runny nose, and minor aches and pains.

Cold and flu symptoms: influenza flu and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, such as cough, fatigue and weakness, especially in your back, nasal congestion, such as a fever over 1004°F, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, and aching muscles, headache, sore throat, chills and sweats, arms and legs.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

2. Mucinex

#ad

Cough and Reduces Fever, Headache, Maximum Strength All in One Multi Symptom Relief for Congestion, 30 Caplets, Sore Throat, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine

#ad
Mucinex #ad - Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours.

Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, nasal & sinus congestion that can cause mucus buildup, reduces fever, chest, sinus pressure, body pain & headache and sore throat. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, body pain & headache, nasal congestion that leads to stuffy nose, sneezing, reduces fever, runny nose and sore & itchy throat.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

3. Vicks

#ad

Day or Night Packaging May Vary, Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Sore Throat, Fever, and Congestion Relief

#ad
Vicks #ad - Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Pain relief & fever reducer. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Nyquil severe relieves your sneezing, sore throat, runny nose, fever, headache, and cough, minor aches & pains, so you can get the rest you need.

Maximum strength cold & flu relief. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, and congestion, such as cough, fever, day or night. Smallest branded, maximum strength daytime liquicaps. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Our smallest most powerful nighttime liquicap.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

4. Tylenol

#ad

Fever, Tylenol Cold + Flu Severe Medicine Caplets for Cold, 24 ct., Flu, Cough & Congestion Relief

#ad
Tylenol #ad - Each caplet also contains 5 milligram of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 milligram of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. 24-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold.

This severe cold & flu medicine helps relieve headache, minor aches and pains, nasal congestion, sore throat, and cough. Each caplet contains 325 milligram of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.08 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

5. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Headache,Cough and Reduces Fever, Sore Throat, Maximum Strength All in One Multi Symptom Relief for Congestion

#ad
Mucinex #ad - Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.

Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure, chest, fever, body pain & headache and sore throat. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours.

Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, fever, runny nose and sore & itchy throat. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

6. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl

#ad
Tylenol #ad - Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies. From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

7. Theraflu

#ad

6 Count, Theraflu Severe Cold and Cough Medicine for Adults and Children 12+, Multisymptom Nighttime Cold and Flu Relief Powder Packets, Honey Lemon Infused with Chamomile and White Tea Flavors

#ad
Theraflu #ad - Package contains six packets of theraflu Severe Cold and Cough Medicine for Adults and Children 12+ Multisymptom Nighttime Cold and Flu Relief. Hsa and fsa eligible product.

Theraflu severe cold medicine packets can be used as a sore throat medicine, nasal decongestant and pain and fever reducer. Keep liquid powder packets on hand so you're always prepared. Nighttime severe cold and flu formula provides powerful cough and sore throat relief and helps you get a good night's rest. Dissolve contents of one packet into 8 ounces of hot water and sip while hot. Convenient packets make preparing cold and flu medicine fast and easy. Honey lemon-flavored cold medicine for adults and children 12+ infused with chamomile and white tea flavors for pleasant relief.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height4.94 Inches
Length1.78 Inches
Weight0.18 Pounds
Width3.13 Inches
Part Number79180602
Model79180602

8. Tylenol

#ad

Cough & Congestion Relief, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 ct., Pain

#ad
Tylenol #ad - The daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, sore throat, cough, nasal congestion and chest congestion.24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief.

The nighttime caplets also contain 2 milligram of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 milligram, an expectorant to help loosen phlegm mucus to make coughs more productive. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.

Each caplet contains 325 milligram of acetaminophen, a pain reliever and fever reducer; 5 milligram of phenylephrine HCl, a nasal decongestant; and 10 milligram of dextromethorphan HBr, a cough suppressant. The nighttime caplets help reduce fever and relieve runny nose, headache, cough, sneezing, nasal congestion, sore throat, sinus congestion and pressure.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

9. ALKA-SELTZER PLUS

#ad

36 Count, Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu Powermax Liquid Gels

#ad
ALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. Covered by bayer healthcare LLC-consumer health 60-day satisfaction guarantee.

Night time multi-symptom relief of runny nose, cough, headache, body ache, headache, nasal congestion, sore throat and fever.25% smaller pill: alka-seltzer plus maximum Strength Cold & Flu PowerMax Gels have a concentrated formula to provide powerful fast relief. Day time multi-symptom relief of nasal congestion, sore throat, cough, body ache, sinus pressure and fever. Use as directed. Maximum strength day time and night time relief from your worst cold & flu symptoms.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches